# SDR SWAA2025081291740

- Difficulty date: July 15, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 64,215 hours, 40,211 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON THE HORIZONTAL PRESSURE DECK LOCATED AT BS 663 PLUS 1 INCH AND LBL 31 AT MAIN WHEEL WELL COMPARTMENT.  PERFORMED PERMANENT REPAIR ON HORIZONTAL PRESSURE DECK AT BS 663 TO BS 675 AND LBL 30 TO LBL 60 AT MAIN WHEEL WELL COMPARTMENT IAW SRM 53-40-51-2R-2. REPAIR 2.
